MAUDE Adverse Event Report: LINA MEDICAL APS LINA POWER MORCELLATOR; LINA MORCELLATOR

LINA MEDICAL APS LINA POWER MORCELLATOR; LINA MORCELLATOR
Model Number MOR-1515-6
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complained product was not returned so the full investigation could not be performed.However dhr documentation has been reviewed and no non-conformance's were identified during manufacturing process.On stock lot number 1821015 is not available so investigation could not be performed.No further actions required.
 
Event or Problem Description
"allegedly, the morcellator malfunctioned in the middle of the case.The surgery fellow tried to turn off the morcellator, but was unable to stop the spin of the blade.She eventually got it to stop, and the patient was unharmed, but the fellow was uncomfortable with using it again".
 
Additional Manufacturer Narrative
All in all dhr documentation has been reviewed and no non-conformances were identified during manufacturing process.Returned device has been sent as used, the signs of usage are visible on the handle and the tube.Furthermore the silicone disc assembled in the back of the morcellator was damaged probably by using to much force and another tool.Moreover we have observed that the product has probably been washed thoroughly.After unscrewing, on the engine and pcb plate clear traces of dampness or wetness is visible.Nevertheless, the cable connections and soldering were checked and everything was correct.The trigger has been mounted correctly.Also the battery power was checked and we saw that the battery had enough power to start.To be sure we used another battery and connected directly to the engine.The engine worked correctly.We also tested relays using a new battery.They worked correctly as well.It is very difficult to give a clear reason why the device continuous activated.Inside the xcise there was severe trace of moisture and fluid from the cleaning performed by the hospital prior to returning the device to us.This made it impossible to conduct a thorough investigation and give clear rootcause.Based on above no corrective actions required.This report is treated like final report.
 
Event or Problem Description
"allegedly, the morcellator malfunctioned in the middle of the case.The surgery fellow tried to turn off the morcellator, but was unable to stop the spin of the blade.She eventually got it to stop, and the patient was unharmed, but the fellow was uncomfortable with using it again.".
 
Additional Manufacturer Narrative
Product returned to lina medical (b)(4), investigation was performed, but further evaluation is required.Based on that the final report will be send as soon as evaluation process is finish.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Lina medical still waiting for the product back.
 
Event or Problem Description

Brand Name
LINA POWER MORCELLATOR
Common Device Name
LINA MORCELLATOR
Manufacturer (Section D)
LINA MEDICAL APS
formervangen 5
glostrup, DK260 0
DA  DK2600
MDR Report Key8738374
Report Number3007699067-2019-00003
Device Sequence Number2371909
Product Code HET
UDI-Device Identifier05708265004706
UDI-Public(01)05708265004706(17)210516(11)180522(10)1821015
Combination Product (Y/N)N
PMA/510(K) Number
K101458
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/16/2021
Device Model NumberMOR-1515-6
Device Catalogue NumberMOR-1515-6
Device Lot Number1821015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2019
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer06/11/2019
06/11/2019
06/11/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date08/13/2019
12/14/2019
12/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;